# SDR AWXA200200141

- Difficulty date: January 27, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 45,010 hours, 32,024 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 301A1070
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - "C" - DURING C-13 CHECK A CRACK WAS FOUND AT CUTOUT OF THE #1 ENGINE PYLON TOP FWD PANEL 5727L. MAINTENANCE PERFORMED HFEC INSPECTION AND VERIFIED THAT THE CRACK WAS CONTAINED BY THE FASTENER HOLE, THEN FABRICATED & INSTALLED A DOUBLER IAW DWG 311A1023, B737-300 SRM 51-10-02 PG.12, AND AWA ER 03-5433-00340-DL1.
